Wiener regularity for large solutions of nonlinear equations

Denis A. Labutin Department of Mathematics, University of Texas at Austin

TBD mathscidoc:1701.333007

Arkiv for Matematik, 41, (2), 307-339, 2001.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:36:07 uploaded by arkivadmin ] [ 401 downloads ] [ 0 comments ] [ Cited by 25 ]
@inproceedings{denis2001wiener,
  title={Wiener regularity for large solutions of nonlinear equations},
  author={Denis A. Labutin},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203607671030816},
  booktitle={Arkiv for Matematik},
  volume={41},
  number={2},
  pages={307-339},
  year={2001},
}
Denis A. Labutin. Wiener regularity for large solutions of nonlinear equations. 2001. Vol. 41. In Arkiv for Matematik. pp.307-339. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203607671030816.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved